Oresche Teilmengen in Einhüllenden Algebren.

Walter Borho; Rudolf Rentschler

Mathematische Annalen (1975)

  • Volume: 217, page 201-210
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Borho, Walter, and Rentschler, Rudolf. "Oresche Teilmengen in Einhüllenden Algebren.." Mathematische Annalen 217 (1975): 201-210. <http://eudml.org/doc/162770>.

author = {Borho, Walter, Rentschler, Rudolf},
journal = {Mathematische Annalen},
pages = {201-210},
title = {Oresche Teilmengen in Einhüllenden Algebren.},
url = {http://eudml.org/doc/162770},
volume = {217},
year = {1975},

AU - Borho, Walter
AU - Rentschler, Rudolf
TI - Oresche Teilmengen in Einhüllenden Algebren.
JO - Mathematische Annalen
PY - 1975
VL - 217
SP - 201
EP - 210
UR - http://eudml.org/doc/162770
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.